# SDR DXTA2016010406152

- Difficulty date: January 3, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800230
- Aircraft time: 7,270 hours, 4,757 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: 7001001
- Part serial: 0805J061
- Condition: Failed
- Location: Seat 7
- Part time: 6,029 hours, 3,922 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TV MONITOR AT SEAT 7 BEGAN SMOKING & HAS A SPOT WHERE PLASTIC ON BACK OF MONITOR STARTED TO MELT.  FOUND BURN HOLE IN BACK OF MONITOR HOUSING. REMOVED MONITOR. INSPECTED WIRING & CABLE, NO DEFECTS NOTED. DAMAGE IS ONLY ON MONITOR ASSY ITSELF. INSTALLED REPAIRED MONITOR ASSY. OPS CK GOOD. WORK DONE IAW CESSNA CE-680 MM CHAPTERS 20-10-00 & 20-20-00.
